# SDR AWXA200200669

- Difficulty date: July 2, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 45,593 hours, 32,468 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602217
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK DELAMINATION WAS FOUND ON THE OUTBOARD TRAILING EDGE OF THE NR 2 SLAT. MAINTENANCE REMOVED DAMAGED AREA, FABRICATED A DOUBLER AND FILLER, AND INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-10, FIG 13.
